MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 801755.The expiration date was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable hba1c results for approximately 25 patient samples on a cobas c 513 analyzer.Five examples of patient sample results were provided.Patient 1: the initial result was 5.83%, and the repeated result was 11.93%.Patient 2: the initial result was 5.07%, and the repeated result was 6.68%.Patient 3: the initial result was 6.15%, and the repeated result was 5.11%.Patient 4: the initial result was 6.38%, and the repeated result was 5.44%.Patient 5: the initial result was 10.4%, and the repeated result was 7.19%.The samples were repeated because the clinician questioned the results.The repeated results were obtained on another module and were believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer found an issue with the solenoid valve assembly, causing the probe washes to be stopped and an issue with the wash stations for all probes.He noted the analyzer was covered in concrete dust.He cleaned the valves and adjusters, replaced the reagent probes, and performed adjustments for all of the probes.He checked the cuvette levels for proper adjustments, ran an instrument check, followed by calibration and qc, which all passed.The analyzer alarm trace contained multiple low reagent level alarms and other conspicuous alarms.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22034683
Report Number1823260-2025-01511
Device Sequence Number8778734
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown